# SDR FDEA202012183187

- Difficulty date: December 18, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: A53986750206
- Condition: Damaged
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING ASSESSMENT EMPENNAGE ACCESS TANK 312AR BETWEEN FR 85 TO FR 86, STRINGER 33R, WEB FLANGE WAS FOUND TO BE UNSERVICEABLE.  REMOVED AND REPLACED WEB FLANGE, IAW SRM 51-40-21.  PART FABBED ON TRAVELER   T20/1525932.  PART NR FX-A53986750-206 PART MARKED, IAW GMM 7-0-1001 DRAWING A53986750.  MAJOR REPAIR
